MathSciNet Relay Station
MathSciNet bibliographic data
MR2220757 (2007a:39024) 39A11 (37J45 47J30)
Yu, Jianshe; Bin, Honghua; Guo, Zhiming Periodic solutions for discrete convex Hamiltonian systems via Clarke duality. Discrete Contin. Dyn. Syst. 15 (2006), no. 3, 939–950.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement